Translator Disclaimer
1998 On a periodic boundary value problem with exponential nonlinearities
Tonia Ricciardi, Gabriella Tarantello
Differential Integral Equations 11(5): 745-753 (1998).

Abstract

For an eigenvalue problem with exponential nonlinearities we give necessary and sufficient conditions for the existence of a periodic solution. Multiplicity is also discussed.

Citation

Download Citation

Tonia Ricciardi. Gabriella Tarantello. "On a periodic boundary value problem with exponential nonlinearities." Differential Integral Equations 11 (5) 745 - 753, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1015.34008
MathSciNet: MR1664758

Subjects:
Primary: 34B15
Secondary: 35J65, 58E05

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.11 • No. 5 • 1998
Back to Top